Ask an expert
Question

18 Jul 2008

Mirena - probleem
Ek wil graag net iets opklaar. Na my baba se geboorte het ek gegaan vir die bogenoemde, maar daar is iets kleins wat my hinder, en dit is Maart tot en met Junie het ek glad nie maanstonde gekry nie, maar einde Junie toe begin ek weer maar dit was bruin. Ek het met my GP gepraat oor dit en hy het gese dit is net die afskeiding van die apparaat, wat in werking tree.

Ek wil weet sal ' n vrou se maanstonde minder word en dalk totaal en al stop? Of is daar groter fout as wat ek dink daaris
Answer 1,283 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

With the Mirena, it is common to have intermittent spotting. Some women's pariods stop altogether or are much lighter, but there is often spotting from time to time.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9432 votes
No
68% - 19942 votes
Vote